Les crues du Nil depuis Sheshonq Ier jusqu'à Psametik
Bibliographic Data
| ID | 10885292 |
|---|---|
| Authors | GEORGES LEGRAIN (corresponding author) |
| Year | 1896 |
| Volume | 34 |
| Issue | 1 |
| Pages | 119-121 |
| Publication date | 1896-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Zeitschrift für Ägyptische Sprache und Altertumskunde (JOURNAL) |
| Journal identifiers | ISSN: 0044-216X • E-ISSN: 2196-713X |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1524/zaes.1896.34.jg.119 |
| OpenAlex | W2977290666 |
| Language | FR |
| Citations received | 1 |
| Citations per year | 0.08 |
|---|---|
| Citation span | 2014 - 2014 (1) |
| Highly cited | No |